# SDR FDEA202509221763

- Difficulty date: September 22, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 67530
- Aircraft time: 2,437 hours, 1,228 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856107
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 222AFF HAS NUMEROUS DENTS. JM31 FABRICATED FLOORPANEL# 222AFF MPN# 141T5856-107 RBL 11- RBL 33 STA 285-412 IN REF TO   BOEING DWG 141T5856-107. SEE JPF FOR ALL WORK STEPS ACCOMPLISHED. THIS A MAJOR   REPAIR.
